# SDR SWIA2025082500610

- Difficulty date: June 10, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME F/S 613 BETWEEN STRG 18 R/H AND STRG 20 R/H     (C-CHECK RO 8/21/2025)    INSTALLED NEW FLANGE ANGLE(-1) FOR REPAIR ON FRAME F/S 613 BETWEEN STRG 18 R/H AND STRG 20 R/H  IAW CRJ-900 SRM TASK 53-00-06-201-001-A03 FIGURE 53-00-06-991-881 (SHEET 3 OF 6) FUSELAGE FRAMES FS280.00 TO FS1162.00 - REPAIR. PRESSURE LEAK CHECK WAS GOOD,COMPLIED WITH 51-900-1002-SKY
